MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2143/acb.3256

Медицинская библиотека · Acta clinica Belgica · 2013

Azathioprine hypersensitivity syndrome: a case report.

Fenaux S, Tintillier M, Cuvelier Ch, Migali G, Pochet J M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report here the case of a 51-year-old man presenting to the Emergency Department with a febrile cutaneous eruption with diffuse arthralgia 10 days after the onset of azathioprine therapy. The clinical examination did not reveal any inflammatory syndrome and the results of all bacteriological tests were negative. A skin biopsy was performed, which revealed a granulocytary pustula with superficial dermal oedema and a neutrophil infiltration without sign of vasculitis. A side effect of azathioprine was suspected, and treatment was discontinued. Fortunately, the patient recovered within a few days. Azathioprine hypersensitivity syndrome is a rare side effect of azathioprine. Hypersensitivity syndrome is an idiosyncratic, non-IgE-mediated reaction that appears to be unrelated to thiopurine methyltransferase levels. Diagnosis is mainly clinical and requires an exclusion of other processes. The only treatment option available is to stop azathioprine intake.

Для цитирования: Fenaux S, Tintillier M, Cuvelier Ch, Migali G, Pochet J M. Azathioprine hypersensitivity syndrome: a case report.. Acta clinica Belgica. 2013. DOI: 10.2143/acb.3256.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.